# SDR DALA2022012700548

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 69,042 hours, 27,266 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3714 -ATB/GEAR- LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. CORRECTIVE ACTION: FOUND GEAR PINS INSTALLED. REMOVED GEAR PINS. AIRCRAFT RETURNED TO SERVICE.
